# SDR SWAA2013110421853

- Difficulty date: October 12, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18R.  R & R FLANGE IAW EA.
